Alert archive / Wyoming / Wind Chill Warnings in 2013

Wind Chill Warning 1, NWS Riverton, WY

December 9, 20136 counties in Wyoming

NWS Riverton, WY issued this wind chill warning at Dec 9, 2013, 6:07 AM MST for 6 counties in Wyoming. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 9, 2013, 6:07 AM MST (13:07 UTC)
Expired
Dec 9, 2013, 11:00 AM MST
In force
5 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Hot Springs County, WY, Lincoln County, WY, Park County, WY, Sublette County, WY, Teton County, WY

The radar

The Riverton/Lander radar (KRIW), 100 km from the middle of the area, began a volume at 13:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 1.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2013-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2013-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 395 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1273 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
395 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KRIW 091307
WSWRIW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
607 AM MST MON DEC 9 2013

...BITTER COLD WIND CHILLS ACROSS MUCH OF THE WESTERN MOUNTAINS
AND DUBOIS AREA THIS MORNING...

.THE COMBINATION OF BELOW ZERO TEMPERATURES AND WESTERLY WINDS OF
15 TO 30 MPH AND GUSTY WILL CREATE BITTER COLD WIND CHILLS OF 30
TO 45 DEGREES BELOW ZERO THROUGH LATER THIS MORNING.

WYZ002-012-014-015-091800-
/O.NEW.KRIW.WC.W.0001.131209T1307Z-131209T1800Z/
ABSAROKA MOUNTAINS-TETON AND GROS VENTRE MOUNTAINS-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
607 AM MST MON DEC 9 2013

...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

* SUMMARY AND TIMING...WEST WINDS OF 10 T0 20 MPH WITH GUSTS UP TO
  30 MPH WILL COMBINE WITH SUB ZERO TEMPERATURES THIS MORNING TO
  PRODUCE BITTER COLD WIND CHILLS. EVEN STRONGER WINDS OVER 50 MPH
  WILL CONTINUE AROUND THE CHIEF JOSEPH HIGHWAY.

* WIND CHILL VALUES...MINUS 30 TO MINUS 45 DEGREES.

* IMPACTS...THESE BITTER COLD WIND CHILLS CAN BE VERY DANGEROUS
  FOR THOSE WHO MUST BE OUTSIDE. BE PREPARED IF YOU MUST BE
  OUTSIDE OR IF YOU MUST TRAVEL TODAY. BRING EMERGENCY GEAR IN
  CASE YOU BREAK DOWN OR BECOME STRANDED. IT ONLY TAKES A COUPLE
  MINUTES TO FREEZE BARE SKIN OR TO BEGIN THE EARLY STAGES OF
  HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

WYZ016-091800-
/O.NEW.KRIW.WC.W.0001.131209T1307Z-131209T1800Z/
UPPER WIND RIVER BASIN-
INCLUDING THE CITY OF...DUBOIS
607 AM MST MON DEC 9 2013

...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

* SUMMARY AND TIMING...WEST WINDS OF 15 T0 25 MPH WITH GUSTS UP TO
  35 MPH WILL COMBINE WITH TEMPERATURES NEAR OR BELOW ZERO THIS
  MORNING TO PRODUCE BITTER COLD WIND CHILLS.

* WIND CHILL VALUES...MINUS 30 TO MINUS 40 DEGREES.

* IMPACTS...THESE BITTER COLD WIND CHILLS CAN BE VERY DANGEROUS
  FOR THOSE WHO MUST BE OUTSIDE. BE PREPARED IF YOU MUST BE
  OUTSIDE OR IF YOU MUST TRAVEL TODAY. BRING EMERGENCY GEAR IN
  CASE YOU BREAK DOWN OR BECOME STRANDED. IT ONLY TAKES A COUPLE
  MINUTES TO FREEZE BARE SKIN OR TO BEGIN THE EARLY STAGES OF
  HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

SKRBAC
1 follow-up statement
000 
WWUS45 KRIW 091756
WSWRIW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1056 AM MST MON DEC 9 2013


WYZ002-012-014-015-091900-
/O.EXP.KRIW.WC.W.0001.000000T0000Z-131209T1800Z/
ABSAROKA MOUNTAINS-TETON AND GROS VENTRE MOUNTAINS-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
1056 AM MST MON DEC 9 2013

...WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING...

TEMPERATURES HAVE BEGUN TO RISE THIS MORNING. THEREFORE THE WIND
CHILL WARNING WILL BE ALLOWED TO EXPIRE.


$$

WYZ016-091900-
/O.EXP.KRIW.WC.W.0001.000000T0000Z-131209T1800Z/
UPPER WIND RIVER BASIN-
INCLUDING THE CITY OF...DUBOIS
1056 AM MST MON DEC 9 2013

...WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING...

TEMPERATURES HAVE BEGUN TO RISE THIS MORNING. THEREFORE THE WIND
CHILL WARNING WILL BE ALLOWED TO EXPIRE.


$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this wind chill warning went out at Dec 9, 3:23 AM MST, 2 hours 44 minutes earlier.

Area forecast discussion, Dec 9, 3:23 AM MST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
323 AM MST MON DEC 9 2013

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT
AN ALBERTA CLIPPER IS RAPIDLY SWEEPING SOUTHEAST ACROSS THE CWA. THE
THICKEST CLOUDS HAVE ALREADY EXITED TO EXTREME SOUTHEAST SWEETWATER
COUNTY. THE LIGHT SNOWFALL IS SO FINE FROM THIS FEATURE (ALBEIT
GRAINY HIGH DENSITY SNOW) THAT THERE IS QUITE THE LAG TIME FOR THIS
SNOWFALL TO REACH THE GROUND. IT IS STILL SNOWING AT LND/RIW IN
SPITE OF THE FACT THAT THE SKY IS MOSTLY CLEAR. TEMPS SHOULD TAKE A
NOSE DIVE ONCE CLEARING BECOMES ESTABLISHED WELL BEFORE SUNRISE THIS
MORNING.

YET ANOTHER ALBERTA CLIPPER IS ALREADY DIVING SOUTH ACROSS
BC/ALBERTA ATTM AND WILL RAPIDLY TRACK ACROSS THE AREA LATE THIS
AFTERNOON/EARLY EVENING WITH MOST OF THE VORT ENERGY REMAINING OFF
TO OUR NORTHEAST OVER THE NORTHERN PLAINS. THIS WILL TRANSLATE INTO
LIGHT SNOWFALL OVER THE NORTHERN MTNS THIS AFTERNOON THROUGH
TONIGHT. THEN ANOTHER IN A SERIES OF ALBERTA CLIPPERS WILL FOLLOW
BEHIND IT AND TRACK ACROSS THE REGION ABOUT 24 HOURS LATER...WITH
THE AXIS TRACKING THROUGH AROUND 00Z WEDNESDAY. THIS NEXT CLIPPER
WILL BE LESS WELL DEFINED BUT BROADER RESULTING IN SLIGHTLY MORE
SIGNIFICANT SNOWFALL IN THE MOUNTAINS...ESPECIALLY ON TUESDAY.
SNOWFALL WILL END TUESDAY NIGHT.

TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH ATLAS MONDAY. THEN
ON TUESDAY...TEMPS WILL WARM UP AT THE HIGHER ELEVATIONS AND IN
AREAS THAT EXPERIENCE SOUTHWEST WINDS FROM RKS TO CPR.
BASINS/VALLEYS WILL LIKELY REMAIN TRAPPED FOR AT LEAST A COUPLE OF
MORE DAYS THROUGH WEDNESDAY. A SNOW FREE DAY IS EXPECTED IN THE MTNS
AS FLATTENING HIGH PRESSURE MOVES INTO THE AREA WEDNESDAY.

AS FOR THE WIND...THIS AFTERNOON AND NIGHT APPEAR TO BE THE BEST
TIME FRAMES FOR STRONGER BORDERLINE HIGH WINDS. MET MOS GUIDANCE
STILL INSISTS ON 30 TO 31 KNOT SUSTAINED WINDS BETWEEN 21Z THIS
AFTERNOON AND 00Z THIS EVENING FOR RKS AS WELL AS 31 KNOTS FOR
CASPER 15Z TUESDAY. IN ADDITION...A 16MB TO 18MB SURFACE PRESSURE
GRADIENT BETWEEN GCC AND RKS...6 HEIGHT LINES SPACED EVERY 3
DECAMETERS OVER WY PROGGED BY THE NAM...AS WELL AS THE RIGHT FRONT
QUAD OF THE 115 KNOT JET MAX OVERHEAD ALL BUILD A GOOD ARGUMENT FOR
WIND ALONG THE SOUTHERN WIND CORRIDOR AND ALONG THE EAST SLOPE AND
FOOTHILLS OF THE CONTINENTAL DIVIDE THIS AFTERNOON AND NIGHT. WILL
ISSUE AN SPS RATHER THAN ISSUE A HILITE FOR NOW.

.LONG TERM...THURSDAY THROUGH MONDAY
MODELS REMAIN REASONABLY CONSISTENT IN THE MEDIUM RANGE PERIOD
SHOWING A FLAT RIDGE ON THURSDAY FOLLOWED BY A WEAK SPLITTING TROUGH
ON FRIDAY. THE WEEKEND STARTS WITH A FLAT RIDGE WHICH TURNS INTO A
FAST NW FLOW WITH EMBEDDED DISTURBANCES FOR SUNDAY AND MONDAY.

FLOW INCREASES LATE THURSDAY OR THURSDAY NIGHT AS THE RIDGE AXIS
FLATTENS AND SHIFTS EAST OF US. INCREASED MOUNTAIN TOP FLOW AND LEE
TROUGHING WILL LIKELY LEAD TO INCREASE SW FLOW IN THE WIND CORRIDOR
AND CODY FOOTHILLS. A WEAK SPLITTING TROUGH IS STILL FORECAST TO
MOVE THROUGH LATE FRIDAY WITH A QUICK SHOT LIGHT SNOW TO MOUNTAINS
AND POSSIBLY A FEW FLURRIES ELSEWHERE. ANOTHER FLAT RIDGE ON
SATURDAY BEFORE A FAST NW FLOW DEVELOPS. STRONG JET MOVES ACROSS
MONTANA SATURDAY NIGHT AND SUNDAY FOR THE POSSIBILITY OF STRONG
WINDS IN THE CODY FOOTHILLS AND HIGHER MOUNTAINS OF THE NORTH.
TEMPERATURES MAY ALSO WARM SATURDAY NIGHT WITH SOME WIND POTENTIAL.
FLOW MAY BE TIGHT ENOUGH FOR AT LEAST PARTIALLY MIX OUT THE BASINS
SUNDAY AND MONDAY. PROBABLY NOT FULLY BUT WITH SOME WEAK COLD
ADVECTION AT TIMES AND FAIRLY STRONG NW FLOW...WE AT LEAST HAVE A
SHOT TO SEE SOME MIXING.

&&

.AVIATION.../12Z ISSUANCE/

WEST OF THE DIVIDE...KJAC-KBPI-KPNA-KRKS ROUTES.

CIGS WILL GRADUALLY LOWER FROM N-S DURING THE DAY TODAY WITH
AREAS OF MVFR/IFR WILL SPREAD INTO THE NORTHWEST MTNS TO VCNTY
KJAC THROUGH THIS AFTERNOON. IFR/MVFR -SN IS EXPECTED TO PREVAIL
FROM YELLOWSTONE NATIONAL PARK THROUGH VCNTY KJAC-KAFO BY THIS EVENING
AND CONTINUE THROUGH THE OVERNIGHT. THESE CONDITIONS ARE EXPECTED
TO BE MORE LOCALIZED FURTHER SOUTH FROM VCNTY KBPI-KRKS. WEST WIND
WILL INCREASE ALONG THE INTERSTATE 80 CORRIDOR THIS MORNING WITH
25-35KT WINDS COMMON BY 18Z TODAY ALONG WITH AREAS OF MVFR BLSN.

EAST OF THE DIVIDE...KCOD-KCPR-KLND-KRIW-KWRL ROUTES

WINDS WILL INCREASE ALONG THE EAST SLOPES OF THE DIVIDE THIS MORNING
WITH AREAS OF LLWS DEVELOPING VCNTY KLND-KCOD AND CONTINUING
THROUGH TONIGHT. WINDS WILL MIX DOWN TO THE SURFACE VCNTY KRKS-
KCPR WITH 25-35KT WINDS COMMON THIS AFTERNOON ALONG WITH AREAS OF
MVFR BLSN. AN UPPER LEVEL DISTURBANCE WILL SPREAD LOCAL AREAS OF
MVFR/IFR -SN PRIMARILY VCNTY AND NORTH OF INTERSTATE 90 LATE
THIS AFTERNOON AND EVENING.

&&

.FIRE WEATHER...
30 TO 40 MPH WINDS WITH GUSTS TO 50 MPH ARE EXPECTED FROM ROCK
SPRINGS TO CASPER AND ALONG THE EAST SLOPE AND ADJACENT FOOTHILLS OF
THE DIVIDE THIS AFTERNOON AND NIGHT. TEMPERATURES WILL RECOVER TO
MILDER READINGS AT THE HIGHER ELEVATIONS AND ALONG THE SOUTHERN WIND
CORRIDOR FROM ROCK SPRINGS TO CASPER TUESDAY AND AT THE
BASINS/VALLEYS BY THURSDAY. LIGHT SNOWFALL IS EXPECTED IN THE
MOUNTAINS THROUGH TUESDAY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...LIPSON
LONG TERM...SKRBAC
AVIATION...AEM
FIRE WEATHER...LIPSON
Hazardous weather outlook, Dec 9, 5:58 AM MST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
558 AM MST MON DEC 9 2013

WYZ001>020-022>030-101200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
558 AM MST MON DEC 9 2013

...WIND CHILL WARNING FOR PARTS OF THE WESTERN MOUNTAINS AND DUBOIS
AREA THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

BITTER COLD TEMPERATURES WILL CONTINUE ACROSS THE ENTIRE AREA TODAY.
SOUTHWEST WINDS OF 30 TO 40 MPH WITH SOME GUSTS TO 50 MPH CAN BE
EXPECTED THIS AFTERNOON THROUGH TONIGHT FROM ROCK SPRINGS TO CASPER
AS WELL AS ALONG THE EAST SLOPE OF THE CONTINENTAL DIVIDE AND THE
ADJACENT FOOTHILLS. THESE WINDS WILL PRODUCE BLOWING AND DRIFTING
SNOW AS WELL AS WIND CHILLS OF 10 TO 20 BELOW ZERO WITH MORNING
READINGS BETWEEN 30 AND 45 BELOW ZERO IN THE TETONS...GROS VENTRES...
WIND RIVERS AND ABSAROKA MOUNTAINS AND DUBOIS AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

TEAM RIVERTON

In the hours before

Special weather statement, Dec 9, 3:13 AM MST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
313 AM MST MON DEC 9 2013

WYZ015-019-020-022-028>030-092200-
CASPER MOUNTAIN-EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-ROCK SPRINGS AND GREEN RIVER-
WIND RIVER MOUNTAINS EAST-
313 AM MST MON DEC 9 2013

SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO SPEEDS OF 30 TO 40
MPH ALONG WITH SOME WIND GUSTS OF 50 MPH FROM ROCK SPRINGS...
ACROSS THE RED DESERT...SOUTH PASS...GREEN MOUNTAINS AND TO CASPER
THIS AFTERNOON. THESE WINDS WILL CONTINUE THROUGH TONIGHT. THE WIND
GUSTS WILL BE ESPECIALLY PREVALENT ALONG HIGHWAY 28 OVER SOUTH PASS
AS WELL AS ALONG WYOMING BOULEVARD JUST SOUTH OF CASPER.

IF TRAVELING ALONG INTERSTATE 80 THROUGH SWEETWATER COUNTY...HIGHWAY
28 OVER SOUTH PASS...HIGHWAY 287 BETWEEN BEAVER RIM AND MUDDY GAP...
HIGHWAY 220 SOUTHWEST OUT OF CASPER...HIGHWAY 20/26 WEST OUT OF
CASPER...INTERSTATE 25 NORTH AND EAST OUT OF CASPER OR WYOMING
BOULEVARD...ANTICIPATE SUDDEN CROSS WINDS. IN ADDITION TO THE WIND...
SOME BLOWING SNOW WILL LIKELY REDUCE THE VISIBILITY TO LESS THAN A
QUARTER OF A MILE IN SOME AREAS. ALSO...THE COMBINATION OF WIND AND
LINGERING COLD TEMPERATURES WILL RESULT IN WIND CHILL READINGS
BETWEEN 10 AND 20 BELOW ZERO.

WYZ002-003-092200-
ABSAROKA MOUNTAINS-CODY FOOTHILLS-
313 AM MST MON DEC 9 2013

WEST WINDS ARE EXPECTED TO INCREASE TO SPEEDS OF 30 TO 40
MPH ALONG WITH SOME WIND GUSTS OF 50 MPH THIS AFTERNOON. THESE WINDS
WILL CONTINUE THROUGH TONIGHT. THE WIND GUSTS WILL BE ESPECIALLY
PREVALENT BETWEEN MILE MARKERS 120 AND 122 ALONG HIGHWAY 120
BETWEEN CODY AND CLARK.

IF TRAVELING ALONG HIGHWAY 120 FROM THE VICINITY OF CODY TO CLARK...
AS WELL AS ALONG THE CHIEF JOSEPH HIGHWAY...ANTICIPATE SUDDEN CROSS
WINDS. IN ADDITION TO THE WIND...SOME BLOWING SNOW WILL LIKELY REDUCE
THE VISIBILITY TO LESS THAN A QUARTER OF A MILE IN SOME AREAS.
ALSO...THE COMBINATION OF WIND AND LINGERING COLD TEMPERATURES WILL
RESULT IN WIND CHILL READINGS BETWEEN 10 AND 20 BELOW ZERO.

LIPSON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 1:28 PM MSTHigh Wind WarningRIWPark19 hr

Nearby

Wind Chill Warnings in Wyoming, 2013Every wind chill warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.